MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT
Catalog Number TSV6B10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k011028, k013227.
 
Event or Problem Description
It was reported that implant does not disengage/release.Implant was placed but the mount was stuck.Tooth site # 13.Procedure completed using another implant.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsv6b10, (impl tapered scr-v mtx 6m m 5.7mm 10mm) for evaluation.Visual evaluation / functional test was performed, confirmed both items are stuck together.Devices do not disengage.Malfunction identified.Dhr review was completed for the subject lot number 1296235.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1296235 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The devices do not disengage.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24069359
Report Number0001038806-2026-00254
Device Sequence Number10266953
Product Code DZE
UDI-Device Identifier00889024019379
UDI-Public(01)00889024019379(17)300213(10)1296235
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSV6B10
Device Lot Number1296235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient EthnicityNon Hispanic